Concentration difficulties effect of Mirena

We have 1372 consumer reports for Mirena. Concentration difficulties effect occurred in 2%.

Patients statistics on Concentration difficulties side effect for Mirena

Female
Male

Average weight in Lbs
147.06
0

Average height in Ft
5′ 5″
0

Average age
39
0

Mirena Circle Diagram 21 consumers of 1372 reported about Concentration difficulties

  1. Elsie R. Monroe says:
    3.0 rating

    Mirena: initial acne, hair loss, now after a year, everything externally good but inwardly miserable. Strong depression, big cyst, constant stomach intestinal infections, lack of concentration, often pinching in the stomach. Let them pull me next month, finally wants to get rid of the cyst and hope the depression.

  2. Kristy H. Wheeler says:
    4.5 rating

    I had in June 2011, the third spiral can be used as a result. Had never before problems at least not aware. Even when inserting I noticed that it was different, I had never had such a pain. Just a short time later, it all began. I got strong panicacs , Tachycardia, depressions and again and again stomach, intestinal problems, back pain, headache, tingling in the hands, I was constantly sick and either diarrhea or very hard bowel movements.Bin from one doctor to another! At the end of July, I was a week in the hospital; Nothing advised me to take a cure, I did, but after that I did not feel much better! On the contrary it got worse and worse. Until a customer told me about hormone problems. I had the impression that she told my story. Have googled that first and found really frightening reports. Have discussed it with my FA, She said: Yes, there would be such cases would be unlikely, since I previously a After some new blood tests, she said I could let her out, but that should be considered carefully, because it was also a question of price! Am now also decided to let me pull, because you can enjoy life with no Can pay money.

  3. Amy P. Houston says:
    4.5 rating

    Hello, I let the Mirena use me 2 months ago, because my fa has recommended this to me as well. The onset was already very painful and the first week after insertion I had severe abdominal pain. Over this I had more than one month spotting and for about one month strong depressive episodes without direct trigger. Strong future fears and concentration difficulties are currently my constant companion … When I was with my Fa, that’s why she dismissed that as not coherent and even wanted to prescribe me a pill to do it … Besides, I now had two mushrooms within a month …. Thank you for the many testimonials !! I will let the spiral pull next week and then comment here again if it improves.

  4. Kira J. Figueroa says:
    4.5 rating

    I’m not sure why I’m always so bad. Bad skin, extreme hair loss, migraines, depression, tinnitus, sudden hearing loss, bad mood, extreme fatigue, always total fatigue, difficulty concentrating, loss of libido etc. etc. Causes lie in the hormonal spiral Mirena. Have meanwhile 1 copper spiral and 2 hormone spirals behind me, with the 2.Hormonspirale removed in the next few weeks. It’s really time to get rid of this impossible thing the gynecologists are making their big money on. Bad advice in gynecologists regarding the very bad side effects. Never again Mirena !!!

  5. Irene M. Johnson says:
    4.0 rating

    The side effects of Mirena come slowly. Usually after 2 years begins the negative effect of the spiral. Tiredness, unfocused, dizziness, nausea, weakness, insomnia, joint and muscle aches, masculine hairiness, itching, odor sensitivity, breast tenderness, altered body odor, muscle atrophy, head and back pain, water retention in hands and feet, brittle fingernails, panic attacks, muscle twitching. Mirena turns healthy women into sick women. In my view, the Mirena is not recommended ..

  6. Karen R. Hutton says:
    4.5 rating

    After 5 children I wanted a longer-term contraception where I did not have to worry too much, my gynecologist recommended to me the hormonal spiral Mirena since these 5 years, more or less, with no side effects, it would be very well tolerated and the hormones would Targeted only in the uterus and that very minimal, the body would not be as burdened as with the pill. I trusted my doctor and was looking forward to the very painful start to not having to do this to me now for 5 years and now I no longer have to worry about contraception, I was always healthy fit sporty and full of zest for life. The following side effects gradually appeared: Tinitus, insomnia, lack of concentration, tiredness, dizziness in all variations, weight gain, abdominal pain, bleeding, palpitations, nervousness, stressed, restlessness, depression, headache, headache, irritability, listlessness After three years I have I can not stand the side effects anymore, when I could not get out of bed for a whole day because of all the dizziness, I told myself NO that it really is not worth it, so I decided to have them removed. Unfortunately, I can not recommend them.Hormones are hormones whether in the pill or on the spiral who does not tolerate them should keep their hands off, so I for my part b Stay with the condom.

  7. Renay J. Oliver says:
    4.0 rating

    Hello, I’m 34 years old and wanted to share my experiences with the Mirena. I let them put me in early 2015 after the birth of my daughter, because I did not want to take the pill again and so wanted to burden my body with fewer hormones. The shot went completely backwards ….. At the beginning I had a 5.4 cm cyst at the first routine examination, which had to be treated with additional hormones! What irony, I wanted fewer hormones. Thank God, she left alone. After that, the odyssey then really started …… Constant breast tenderness on the left and that so much that even the smallest touch made me twitch (sleeping on the stomach was no longer possible), hair loss on the head, but excessive hair growth at other parts of the body, nonspecific abdominal pain partly with spotting, totally blemished skin especially on both arms (t-shirt is not possible anymore in summer) Of course I did not get a leaflet and was not asked about the side effects. Creeping then came now even more anxiety and concentration problems and also the next cyst sneaked in (5.7 cm ….. had to be treated again) With all these side effects, I was with my FA and he has me always with the statement sent home that it could in no case be due to the spiral. Now I let her go and hope for improvement …… Consider exactly what you do with your body;)